American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Vern I. Paulsen. Syndetic sets and amenability. Proc. Amer. Math. Soc. 140 (2012) 1997-2001.
Abstract, references, and article information   
View Article: PDF

[2] Wilson Toko and Yuliya Zelenyuk. Semiprincipal closed ideals of $\beta S$. Proc. Amer. Math. Soc. 138 (2010) 2217-2220. MR 2596062.
Abstract, references, and article information   
View Article: PDF

[3] Yevhen Zelenyuk. The number of minimal right ideals of $\beta G$. Proc. Amer. Math. Soc. 137 (2009) 2483-2488. MR 2495285.
Abstract, references, and article information   
View Article: PDF

[4] Neil Hindman and Randall McCutcheon. One sided ideals and Carlson's Theorem. Proc. Amer. Math. Soc. 130 (2002) 2559-2567. MR 1900862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Filali. Finite-dimensional right ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 1729-1734. MR 1473666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Desmond Robbie and Sergey Svetlichny. An answer to A.D.Wallace's question about countably compact cancellative semigroups . Proc. Amer. Math. Soc. 124 (1996) 325-330. MR 1328373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Neil Hindman and Dona Strauss. Chains of idempotents in $\beta\bold N$ . Proc. Amer. Math. Soc. 123 (1995) 3881-3888. MR 1301502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Baker, Neil Hindman and John Pym. $\kappa$-topologies for right topological semigroups . Proc. Amer. Math. Soc. 115 (1992) 251-256. MR 1093590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John P. Holmes. Decompositions of differentiable semigroups . Proc. Amer. Math. Soc. 110 (1990) 1111-1118. MR 1031665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mitch Anderson. One parameter submonoids in locally compact differentiable monoids . Proc. Amer. Math. Soc. 106 (1989) 261-268. MR 946630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. R. Brown and J. W. Stepp. Inner points and breadth in certain compact semilattices . Proc. Amer. Math. Soc. 84 (1982) 581-587. MR 643754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. P. Hunter. Toral subgroups lying in the centralizer of the group of units . Proc. Amer. Math. Soc. 79 (1980) 113-121. MR 560596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. P. Hunter. Certain idempotents lying in the centralizer of the group of units . Proc. Amer. Math. Soc. 71 (1978) 339-344. MR 0498947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Przemysław Kranz and Mai Guo. A metrizable cancellative semigroup without translation invariant metric . Proc. Amer. Math. Soc. 66 (1977) 17-19. MR 0450452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John F. Berglund. Compact completely $0$-simple semitopological semigroups . Proc. Amer. Math. Soc. 50 (1975) 483-488. MR 0369598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. W. Anderson and R. P. Hunter. A remark on finite dimensional compact connected monoids . Proc. Amer. Math. Soc. 42 (1974) 602-606. MR 0333061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. E. L’Heureux. The min cone over the circle group . Proc. Amer. Math. Soc. 41 (1973) 625-628. MR 0323947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. P. Hunter. Compact semigroups with low dimensional orbit spaces . Proc. Amer. Math. Soc. 40 (1973) 277-279. MR 0316621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chandra Gowrisankaran. Semigroups with invariant Radon measures . Proc. Amer. Math. Soc. 38 (1973) 400-404. MR 0313480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John D. McCharen. Euclidean neighborhoods in compact semigroups . Proc. Amer. Math. Soc. 35 (1972) 291-295. MR 0301131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christoph Bandelow. On closed additive semigroups in $E\sp{n}$ . Proc. Amer. Math. Soc. 34 (1972) 87-89. MR 0292993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1